# SDR USAASB02037

- Difficulty date: February 21, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 10 ABC INOPERATIVE.  MAINTENANCE FOUND WIRES FROM THE SEAT TRACK BROKEN.  SPLICED WIRES FROM SEAT TRACK TO CONNECTOR UNDER SEAT ROW 10ABC.  OPS CHECK OF ALL EMERGENCY LIGHTS GOOD.  (M)
